# SDR AU970411

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Worn
- Location: Pass Compart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEATS 8A AND 8G BLOCKING OFF EMERGENCY EXIT WHEN IN UPRIGHT POSITION DUE TO WEAR
